Narzędzia help

Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
first previous
cannonical link button


Commentationes Mathematicae

Tytuł artykułu

Quasi Locally Connected Spaces and Pseudo Locally Connected Spaces

Autorzy Kohli, J. K.  Singh, D.  Tyagi, B. K. 
Treść / Zawartość
Warianty tytułu
Języki publikacji EN
EN Two new generalizations of locally connected spaces called "quasi locally connected spaces" and "pseudo locally connected spaces" are introduced and their basic properties are studied. The class of quasi locally connected spaces properly contains the class of almost locally connected spaces (J. Austral. Math. Soc. 31(1981), 421–428) and is strictly contained in the class of pseudo locally connected spaces which in its turn is properly contained in the class of sum connected spaces (Math.Nachrichten 82(1978), 121-129; Ann. Acad. Sci. Fenn. A I Math. 3(1977), 185–205). Product and subspace theorems for quasi (pseudo) locally connected spaces are discussed. Their preservation under mappings and their interplay with mappings are outlined. Function spaces of quasi (pseudo) locally connected spaces are considered. Change of topology of a quasi (pseudo) locally connected space is considered so that it is simply a locally connected space in the coarser topology. In contradistinction with almost locally connected spaces, quasi (pseudo) locally connected spaces constitute a coreflective subcategory of TOP.
Słowa kluczowe
EN almost locally connected space   quasi locally connected space   pseudo locally connected space   regular open set   regular F[sigma]-set   Theta-open set   D[delta]-completely regular space   quasi Theta-continuous function   coreflective subcategory  
Wydawca Polskie Towarzystwo Matematyczne
Czasopismo Commentationes Mathematicae
Rocznik 2010
Tom Vol. 50, [Z] 2
Strony 183--199
Opis fizyczny Bibliogr. 44 poz.
autor Kohli, J. K.
autor Singh, D.
autor Tyagi, B. K.
[1] A.V. Arhangel'skii, General Topology III, Springer Verlag, Berlin Heidelberg, 1995.
[2] S.P. Arya and R. Gupta, On strongly continuous mappings, Kyungpook Math. J. 14 (1974), 131-143.
[3] D. Carnahan, Some Properties Related to Compactness in Topological Spaces, Ph.D. Thesis, Univ. of Arkansas, 1973.
[4] Á. Császár, Separation properties of Θ-modification of topologies, Acta Math. Hungar. 102 (1-2) (2004), 151-157.
[5] A.M. Gleason, Universal locally connected refinements, Illinois J. Math. 7 (1963), 521-531.
[6] N.C. Heldermann, Developability and some new regularity axioms, Can. J. Math. 33 (3) (1981), 641-663.
[7] H. Herrlich and G.E. Strecker, Coreflective subcategories, Trans. Amer. Math. Soc. 157 (1971), 205-226.
[8] H. Herrlich and G.E. Strecker, Category Theory, Allyn and Bacon Inc., Boston, 1973.
[9] J.L. Kelly, General Topology, Van Nostrand, New York, 1955.
[10] J.K. Kohli, A class of spaces containing all connected and all locally connected spaces, Math. Nachrichten 82 (1978), 121-129.
[11] J.K. Kohli, A unified approach to continuous and certain non-continuous functions II, Bull. Austral. Math. Soc. 41 (1990), 57-74.
[12] J.K. Kohli and A.K. Das, New normality axioms and decompositions of normality, Glasnik Mat. 37 (57) (2002), 105-114.
[13] J.K. Kohli, A.K. Das and R. Kumar, Weakly functionally Θ-normal space, Θ-shrinking of covers and partition of unity, Note di Matematica 19 (1999), 293-297.
[14] J.K. Kohli and D. Singh, D_-supercontinuous functions, Indian J. Pure Appl. Math. 34 (7) (2003), 1089-1100.
[15] J.K. Kohli and D. Singh, Between compactness and quasicompactness, Acta Math. Hungarica 106 (4) (2005), 317-329.
[16] J.K. Kohli and D. Singh, Between weak continuity and set connectedness, Studii Si Cercetari Stintifice Seria Mathematica 15 (2005), 55-65.
[17] J.K. Kohli and D. Singh, Between regularity and complete regularity and a factorization of complete regularity, Studii Si Cercetari Seria Matematica 17 (2007), 125-134.
[18] J.K. Kohli and D. Singh, Function spaces and strong variants of continuity, Applied Gen. Top. 9 (1) (2008), 33-38.
[19] J.K. Kohli and D. Singh, Between strong continuity and almost continuity, App. Gen. Top. 11 (1) (2010), 29-42.
[20] J.K. Kohli, D. Singh and J. Aggarwal, R-supercontinuous functions, Demonstratio Math. 43 (3) (2010), 703-723.
[21] J.K. Kohli, D. Singh and C.P. Arya, Perfectly continuous functions, Stud. Cerc. St. Ser. Mat. Nr. 18 (2008), 99-110.
[22] J.K.Kohli, D.Singh and R. Kumar, Generalizations of z-supercontinuous functions and D- supercontinuous functions, App. Gen. Top. 9 (2) (2008), 239-251.
[23] J.K. Kohli, D. Singh and R. Kumar, Some properties of strongly Θ-continuous functions, Bulletin Cal. Math. Soc. 100 (2) (2008), 185-196.
[24] N. Levine, Strong continuity in topological spaces, Amer. Math. Monthly, 67 (1960), 269.
[25] P.E. Long and L. Herrington, The T Θ-topology and faintly continuous functions, Kyungpook Math. J. 22 (1982), 7-14.
[26] J. Mack, Countable paracompactness and weak normality properties, Trans. Amer. Math. Soc. 148 (1970), 265-272.
[27] V.J.Mancuso, Almost locally connected spaces, J. Austral. Math. Soc. 31 (1981), 421-428.
[28] M. Mrševic, I.L. Reilly and M.K. Vamanamurthy, On semi-regularization topologies, J. Austral. Math. Soc. 38 (1985), 40-54.
[29] B.M. Munshi and D.S. Bassan, Supercontinuous mappings, Indian J. Pure Appl. Math. 13 (1982), 229-236.
[30] S.A. Naimpally, On strongly continuous functions, Amer. Math. Monthly 74 (1967), 166-168.
[31] T.Nieminen, On ultra pseudo compact and related spaces, Ann. Acad. Sci. Fenn. A I Math. 3(1977), 185-205.
[32] T. Noiri, On _-continuous functions, J. Korean Math. Soc. 16 (1980), 161-166.
[33] T. Noiri, On almost locally connected spaces, J. Austral. Math. Soc. 34(1984), 258-264.
[34] T. Noiri, Supercontinuity and some strong forms of continuity, Indian J. Pure. Appl. Math. 15 (3) (1984), 241-250.
[35] T. Noiri, Strong forms of continuity in topological spaces, Suppl. Rendiconti Circ. Mat. Palermo, II 12 (1986), 107-113.
[36] T. Noiri and Sin Min Kang, On almost strongly Θ-continuous functions, Indian J. Pure Appl. Math. 15 (1) (1984), 1-8.
[37] T. Noiri and V. Popa, Weak forms of faint continuity, Bull. Math. de la Soc. Sci. Math. De la Roumanic 34 (82) (1990), 263-270.
[38] W.J. Pervin and N. Levine, Connected mappings of Hausdorff spaces, Proc. Amer. Math. Soc. 9 (1956), 488-496.
[39] I.L.Reilly and M.K.Vamanamurthy, On super-continuous mappings, Indian J. Pure. Appl. Math. 14 (6) (1983), 767-772.
[40] D.Singh, cl-supercontinuous functions, Applied General Topology 8 (2) (2007), 293-300.
[41] A. Sostak, On a class of topological spaces containing all bicompact and connected spaces, General Topology and its Relations to Modern Analysis and Algebra IV: Proceedings of the 4th Prague Topological Symposium (1976), Part B, 445-451.
[42] R. Staum, The algebra of bounded continuous functions into a nonarchimedean field, Pac. J. Math. 50 (1) (1974), 169-185.
[43] L.A. Steen and J.A. Seebach, Jr., Counter Examples in Topology, Springer Verlag, New York, 1978.
[44] N.K. Veličko, H-closed topological spaces, Amer. Math. Soc. Transl. 78(2) (1968), 103-118.
Kolekcja BazTech
Identyfikator YADDA bwmeta1.element.baztech-article-BUS8-0012-0009